This article is cited in 2 scientific papers (total in 2 papers)
Neumann problem for an ordinary differential equation of fractional order
L. H. Gadzova
Institute of Applied Mathematics and Automation, Nalchik, Russia
A linear ordinary differential equation of fractional order with constant coefficients is considered in the paper. Such equation should be subsumed into the class of discretely distributed order, or multi-term differential equations. The fractional differentiation is given by the Caputo derivative. We solve The Nuemann problem for the equation under study, prove the existence and uniqueness of the solution, find an explicit representation for solution in terms of the Wright function, and construct the respective Green function. It is also proveв that the real part of the spectrum of the problem may consist at most of a finite number of eigenvalues.
boundary value problem, operator of fractional differentiation, Riemann–Liouville operator, Caputo operator.
PDF file (217 kB)
L. H. Gadzova, “Neumann problem for an ordinary differential equation of fractional order”, Vladikavkaz. Mat. Zh., 18:3 (2016), 22–30
Citation in format AMSBIB
\paper Neumann problem for an ordinary differential equation of fractional order
\jour Vladikavkaz. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
L. Kh. Gadzova, “Zadacha Koshi dlya obyknovennogo differentsialnogo uravneniya s operatorom drobnogo diskretno raspredelennogo differentsirovaniya”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 3(23), 48–56
L. Kh. Gadzova, “Boundary value problem for a linear ordinary differential equation with a fractional discretely distributed differentiation operator”, Differ. Equ., 54:2 (2018), 178–184
|Number of views:|